MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS

X-SPINE SYSTEMS, INC. CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS
Model Number X067-0466
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that following use of a tap, it was identified that the tap was broken.The broken portion of the tap was recovered and there was an additional tap available to complete the surgery.There were no reported patient complications.The complaint device was not returned for complaint assessment, it was discarded at the hospital.Visual and functional assessments could not be performed.A dhr review was performed for lot# 4640 and there were no manufacturing anomalies identified.The device met all required specifications prior to being initially released on 11/11/2013.It may be possible that the tap could break if the tap or associated tap guide was inadvertently shifted while in use.If the tap or tap guide was shifted laterally while in use, it could concentrate applied force to the portion of the tap shaft with minimal material, resulting in an instrument malfunction.
 
Event or Problem Description
The complainant reported that following use of a tap, it was identified that the tap was broken.The broken portion of the tap was recovered and there was an additional tap available to complete the surgery.There were no reported patient complications.

Brand Name
CERTEX SPINAL FIXATION SYSTEM
Common Device Name
SPINAL IMPLANTS
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key9501113
Report Number3005031160-2019-00051
Device Sequence Number1542621
Product Code HWX
UDI-Device IdentifierM697X06704661
UDI-PublicM697X06704661
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX067-0466
Device Lot Number4640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;